CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-5 of 5 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
On the integrable discrete versions of the Leznov lattice: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 377-388
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah;  Hu, Xing-Biao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Casorati solution  pfaffianization  discrete Leznov lattice  
Integrability of a differential-difference KP equation with self-consistent sources 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2007, 卷号: 74, 期号: 2-3, 页码: 145-158
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
solitons  Backlund transformation  Lax pair  differential-difference KP equation with sources  
Construction of dKP and BKP equations with self-consistent sources 期刊论文
INVERSE PROBLEMS, 2006, 卷号: 22, 期号: 5, 页码: 1903-1920
Authors:  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Multi-component generalizations of four integrable differential-difference equations: Soliton solutions and bilinear Backlund transformations 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 12, 页码: 3275-3284
Authors:  Zhao, JX;  Hu, XB;  Hirota, R
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multi-component gereralization  phaffian  soliton solution  bilinear Backlund transformation